# SDR CALA2023061601869

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 146T300321
- Condition: Corroded
- Location: Sta 1540 - 1562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 AFT OF BULK CGO BILGE STA1540 TO STA1562 S39L STRINGER FOUND CORROSION TRANSFER REF HXWO 1856237 AND ORIGINATED BY EMP V896810 BULK CARGO COMPT BILGE AREA STA1540 TO STA1562 STRINGER 39L INTERIM REPAIRED AS PER ECRA 5361-01114 REV - PART 1 ATTACH FORM 44-0008 ITEM 1 TO 28 ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V896375 RII INSPECTED BY HX169517 ADD EMP:V898549
